# SDR HEEA065612

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Condition: Sticking
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE PRESSURE NEEDLE STICKS.
